MAUDE Adverse Event Report: COOK INC ZENITH FLEX AAA ENDOVASCULAR GRAFT BIFURCATED MAIN BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX AAA ENDOVASCULAR GRAFT BIFURCATED MAIN BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G48428
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is available for evaluation but has not yet been received by the manufacturer.(b)(4).The event is currently under investigation.A follow up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
It was reported that upon opening the zenith flex aaa endovascular graft bifurcated main body in the sterile field, the physician noticed what appears to be a hair stuck in the peel away.A new device was used to complete the procedure.There were no adverse effects to the patient reported.
 
Additional Manufacturer Narrative
Investigation/evaluation: the actual complaint device was returned and a visual inspection was performed.A review of the device history record, complaint history, and quality control data was also conducted.Reviewing the images of the complaint device revealed the presence of a dark fiber contained within the peel away sheath.The device was returned for analysis.The visual inspection of the device found no foreign matter on the device.It is likely that the fiber detached during shipping and or handling back to the manufacturer.The device history record was reviewed and no non-conformances were noted.A review of complaint history records revealed this complaint to be the only reported complaint associated with the complaint lot number 7776100.Each device is shipped with instruction for use (ifu) listing the indications for use, contraindications, warnings and precautions.It is feasible to suggest the foreign matter was introduced during a manufacturing process.Per the quality engineering risk assessment, no further action is required.The appropriate cook personnel have been notified of this event.Monitoring will continue to be performed for similar complaints.

Brand Name
ZENITH FLEX AAA ENDOVASCULAR GRAFT BIFURCATED MAIN BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7154937
Report Number1820334-2017-02063
Device Sequence Number1447427
Product Code MIH
UDI-Device Identifier10827002484280
UDI-Public(01)10827002484280(17)190405(10)7776100
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48428
Device Catalogue NumberTFFB-32-96-ZT
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1